Browse Title Index

Issue Title
Vol 93, No 2 (2003) Affine-Distance symmetry sets Abstract   PDF
P. J. Giblin, P. A. Holtom
Vol 95, No 1 (2004) Affine equivalence and Gorensteinness Abstract   PDF
Anders Frankild, Peter Jørgensen
Vol 118, No 1 (2016) Affine Modules and the Drinfeld Center Abstract
Paramita Das, Shamindra Kumar Ghosh, Ved Prakash Gupta
Vol 22 (1968) Affine Products of Simplexes. Details   PDF
Aldo J. Lazar
Vol 42 (1978) A fixed point formula for varieties over finite fields. Details   PDF
William Fulton
Vol 54 (1984) A fixed point theorem for $C^*$-crossed products with an Abelian group. Details   PDF
Guy Henrard
Vol 98, No 1 (2006) A floating body approach to Fefferman's hypersurface measure Abstract   PDF
David E. Barrett
Vol 36 (1975) A foliation of Teichmüller space by twist invariant disks. Details   PDF
Albert Marden, Howard Masur
Vol 120, No 2 (2017) A function on the set of isomorphism classes in the stable category of maximal Cohen-Macaulay modules over a Gorenstein ring: with applications to liaison theory Abstract
Tony J. Puthenpurakal
Vol 42 (1978) A function parameter in connection with interpolation of Banach spaces. Details   PDF
Jan Gustavsson
Vol 86, No 2 (2000) A Fundamental Solution of N. Zeilon's Operator Abstract   PDF
Peter Wagner
Vol 60 (1987) A gap series with growth conditions and its applications. Details   PDF
Shinji Yamashita
Vol 57 (1985) A general differentiation theorem for $n$-dimensional additive processes. Details   PDF
R. Emilion
Vol 101, No 1 (2007) A general energy formula Abstract   PDF
Kathryn E. Hare, Parasar Mohanty, Maria Roginskaya
Vol 50 (1982) A general "in between theorem". Details   PDF
Jorgen Hoffmann-jorgensen
Vol 9 (1961) A Generalization of a Combinatorial Theorem of Sparre Andersen About Sums of Random Variables. Details   PDF
Achi Brandt
Vol 21 (1967) A Generalization of a Theorem of Frostman. Details   PDF
Walter Rudin
Vol 16 (1965) A Generalization of a Theorem of Sylvester on the Lines Determined by a Finite Point Set. Details   PDF
Sten Hansen
Vol 19 (1966) A Generalization of a Theorem of Wienholtz Concerning Essential Selfadjointness of Singular Elliptic Operators. Details   PDF
Henrik Stetkaer-hansen
Vol 5 (1957) A generalization of Courant's nodal domain theorem. Details   PDF
Jaak Peetre
Vol 2 (1954) A generalization of Dixon's formula Details   PDF
Jonas Ekman Fjeldstad
Vol 33 (1973) A Generalization of Folner's Condition. Details   PDF
Joseph Max Rosenblatt
Vol 115, No 1 (2014) A Generalization of the Annulus Formula for the Relative Extremal Function Abstract
Arkadiusz Lewandowski
Vol 15 (1964) A Generalization of the $C(X)$-Characterizations of Topological Spaces. Details   PDF
Audun Holme
Vol 4 (1956) A generalization of the ideal theory of commutative rings without finiteness assumptions Details   PDF
Karl Egil Aubert
76 - 100 of 2689 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.